| Catalog Number |
367925 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.1- medical device brand namecheck spelling: bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes.E.1- initial reporter first name: (b)(6).H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes there was hemolysis.The following was reported by the initial reporter: the samples drawn in these tubes are hemolyzing.
Additional Manufacturer Narrative
Bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for hemolysis was observed.Additionally, 100 retention samples from bd inventory were visually inspected with no issues observed.Complaints for sample quality are under statistical control for the month of september 2023.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for hemolysis based on the photo provided.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.Complaints for sample quality are under statistical control for the month of september 2023.If complaints for sample quality reach an action level, additional testing may be required.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description